MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5532-G-309
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
After the implants were inserted, the surgeon wanted to replace the insert during mako robotic knee surgery.The implant was damaged during removal and became unusable.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10594179
Report Number0002249697-2020-02002
Device Sequence Number3819155
Product Code MBH
UDI-Device Identifier07613327050646
UDI-Public07613327050646
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number5532-G-309
Device Catalogue Number5532-G-309
Device Lot Number75950717D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR